I got my tubes tied about six months ago and i'm having problems. For the last three months i've been having my period every fourteen days also i've been having alot of pain in my pelvic area. Also everytime my husband and I are intimate afterwards I have really bad pains. What's wrong with me??????
Hi there. Thank you for posting a question on Ehealthforum. Tubal ligation (TL) does not normally effect your periods and the fact that they are now coming every 14 days may not be related to your TL at all.
Pain following intercourse is however a different matter and might reflect a small complication related to your TL. I can not make a diagnosis of course and it is very important that you ask your GP to refer you back to the unit where your TL was carried out. While there probably is nothing too serious amiss it is however imperative that you get yourself sorted out asap. Good luck.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.